Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have woosing sound in ear, sinus pain in both eyes, forehead and bitter taste. Taking sudafed. Is this ok?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I have a whoosing sound in one ear, sinus pain around both eyes, forehead and one eye is swollen underneath also a bitter taste in my throat have had these symptoms for approx one week although i have been taking sudafed which has helped slightly with the pain in my head,
Posted Tue, 28 Aug 2012 in Ear, Nose and Throat Problems
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

From the symptoms that you have, it seems that you are having upper Sinusitis or throat infection.

When ever there is such infection, at times the tube between the nose and ear gets blocked, and due to that you have some discomfort or sound in ear.

You are having this since one week, I think it is better that your visit your Take steam inhalation
3. Take more of liquids, hot ones are better
4. Take light diet; avoid fried foods and cold drinks
5. Take proper rest.

Your doctor after examination will decide whether to give antibiotics or not.

I hope this helps.

Wishing you good health and speedy recovery.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor